2017
Том 69
№ 9

All Issues

Sychev A.V.

Articles: 1
Article (Russian)

Gluing of quasisymmetric imbeddings in the problem of quasiconformal extension

Aseev V.V., Sychev A.V., Tetenov A. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2004. - 56, № 6. - pp. 737–744

We prove a general theorem on gluing of quasisymmetric imbeddings. Using this theorem, we solve the problem of quasiconformal extension from a one-parameter family of quasiconformal triangles of a special type that do not have a general estimate of quasiconformal convexity.